# SDR CALA2024022900606

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347112420200
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AREA AT C69 L/H TRIPLE BEAM TO WEB EVIDENCE OF CORROSION.
